Annales Henri Poincaré

, Volume 9, Issue 7, pp 1309–1369 | Cite as

Exponential Decay of Correlations in Multi-Dimensional Dispersing Billiards

Article

Abstract.

We prove exponential decay of correlations for a “reasonable” class of multi-dimensional dispersing billiards. The scatterers are required to be C3 smooth, the horizon is finite, there are no corner points. In addition, we assume subexponential complexity of the singularity set.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Mathematical Institute of the Technical University of BudapestBudapestHungary
  2. 2.MTA-BME Stochastics Research GroupBudapestHungary

Personalised recommendations